# SDR SWIA2021091361056

- Difficulty date: August 16, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 42,603 hours, 37,773 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Damaged
- Location: Gps Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA54870-601R-53-31-1063  432SW MXCODEID49947-PR - ONE SCREW STUCK IN NUT PLATE FOR #2 GPS ANTENNA (AFT OUTBOARD).  INSTALLED  GPS  ANTENNA  PER  AMM  34-58-03-400-801  EXCEPT  INSTALLED  1-OFF  MS24694-C  BOLT USING WASHER NAS1149 (OR EQUIVALENT), 0.063Â€™Â€™ THK (CRES OR CADMIUM PLATED STEEL) AND MS21042-3 NUT IN THE # 2 GPS AFT RIGHT MOUNTING POINT PER SRM 51-41-02.  PERMANENT REPAIR DUE WITHIN 3700 FLT HRS BY 43975.5 TAT., PART NUMBER:   - , SERIAL NUMBER: 7548, POSITION:    (FILED CLOSED)    REMOVED #2 GPS ANTENNA DOUBLER AND REPLACED 4-OFF NUTPLATES IN REF TO SRM 51-45-00. REINSTALLED DOUBLER IN REF TO DWG 601R38319 AND SRM 51-42-06. THIS IS A PERMANENT REPAIR. COMPLIED WITH TASK CARD 51-900-1003-SKY AND COMPLETED M-337.
